PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 64 | 2 | 153-159
Tytuł artykułu

Approximation by Durrmeyer-type operators

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We define a new kind of Durrmeyer-type summation-integral operators and study a global direct theorem for these operators in terms of the Ditzian-Totik modulus of smoothness.
Rocznik
Tom
64
Numer
2
Strony
153-159
Opis fizyczny
Daty
wydano
1996
otrzymano
1994-10-27
poprawiono
1995-07-27
Twórcy
autor
  • Department of Mathematics, University of Roorkee, Roorkee 247 667, India
  • Department of Mathematics, Institute of Engineering and Technology, Bareilly 243006, India
  • Department of Mathematics, University of Roorkee, Roorkee 247 667, India
Bibliografia
  • [1] M. M. Derriennic, Sur l'approximation de fonctions intégrables sur [0,1] par des polynômes de Bernstein modifiés, J. Approx. Theory 31 (1981), 325-343.
  • [2] Z. Ditzian and K. Ivanov, Bernstein type operators and their derivatives, J. Approx. Theory 56 (1989), 72-90.
  • [3] Z. Ditzian and V. Totik, Moduli of Smoothness, Springer Ser. Comput. Math. 9, Springer, Berlin, 1987.
  • [4] J. L. Durrmeyer, Une formule d'inversion de la transformée de Laplace: Applications à la théorie des moments, Thèse de 3e Cycle, Faculté des Sciences de l'Université de Paris, 1967.
  • [5] V. Gupta, A note on modified Baskakov type operators, Approx. Theory Appl. 10 (1994), 74-78.
  • [6] M. Heilmann, Direct and converse results for operators of Baskakov-Durrmeyer type, Approx. Theory Appl. 5 (1989), 105-127.
  • [7] H. S. Kasana, P. N. Agrawal and V. Gupta, Inverse and saturation theorems for linear combination of modified Baskakov operators, Approx. Theory Appl. 7 (1991), 65-82.
  • [8] S. M. Mazhar and V. Totik, Approximation by modified Szász operators, Acta Sci. Math. (Szeged) 49 (1985), 257-269.
  • [9] A. Sahai and G. Prasad, On simultaneous approximation by modified Lupas operators, J. Approx. Theory 45 (1985), 122-128.
  • [10] R. P. Sinha, P. N. Agrawal and V. Gupta, On simultaneous approximation by modified Baskakov operators, Bull. Soc. Math. Belg. Sér. B 42 (1991), 217-231.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv64z2p153bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.